MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number PCB00
Medical Device Problem Codes Break (1069); Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: unknown/no information if explanted; give date: not applicable.The iol remains implanted.Other: the device is not returning for evaluation as lens remains implanted as indicated by the customer.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device/lot history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
Doctor reported that while inserting the iol into the patient¿s left eye, the haptic was twisted but she felt comfortable to implant the iol.The doctor believes that when the iol is inserted, the trailing haptic is either twisted or not folded properly.Therefore, when the iol advances it makes the iris floppy from the haptic dragging over the iris.The doctor is starting to see this happen often.Furthermore, approximately one-month post-op the doctor noticed a small chip in the iol.However, it did not seem to bother the patient.The iol remains implanted.Reportedly, the patient is doing ¿ok¿ post-op.The customer stated that no follow-up on our part is needed as no further information is available.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11917411
Report Number2648035-2021-07779
Device Sequence Number3202160
Product Code HQL
UDI-Device Identifier05050474558120
UDI-Public(01)05050474558120(17)230706
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2023
Device Model NumberPCB00
Device Catalogue NumberPCB0000130
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2021
Initial Report FDA Received Date06/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR